# SDR UALA2010052101712

- Difficulty date: May 21, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,933 hours, 10,283 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Case
- Part number: S281T00137
- Part serial: 976
- Condition: Cracked
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MSG. REPLACED APU GENERATOR, DUE TO CRACK IN UPPER CASE AREA LEAKING OIL. RAN APU, OPS CHECK GOOD. NO LEAKS NOTED.
